# SDR 2013FA0000664

- Difficulty date: November 21, 2013
- Submitted: November 21, 2013
- Operation: General aviation
- Aircraft: N57HC
- Make and model: Cessna 525A
- Aircraft serial: 525A0098
- Aircraft time: 2,113 hours, 1,405 cycles
- Engine: Wilint FJ44
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Precooler
- Part number: 99144024
- Condition: Split
- Location: Bleed Air
- Part time: 2,113 hours, 1,405 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED A HIGH ITT ON THE LT SIDE.  DURING A POWER RUN TO CONFIRM TEMP SPLIT WITH BLEEDS ON THE TEMP WAS CLOSE TO THE LIMIT, BLEEDS OFF THE TEMP WAS SLIGHTLY LOWER.  AFTER THE RUN, A VISUAL INSPECTION OF THE ACFT REVEALED A BURNED SPOT ON THE PYLON UPPER AND LOWER SKINS.  FURTHER INVESTIGATION REVEALED A PRE-COOLER SPLIT AT THE SEAMS. THERE IS NO SYSTEM FOR PYLON LEAK INDICATION IN THE AREA OF THE PRE-COOLER, AND THE BLEED AIR SHUTOFF VALVES ARE DOWNSTREAM OF THE PYLON IN THE TAILCONE.
